Phone+91-0571-2700920

Current issue Volume 38, Number 1-2, 2019 Download

The-Aligarh-Bulletin-of-Mathematics "The Aligarh Bulletin of Mathematics"(TABMATHS) is a peer-reviewed international journal, published by the Department of Mathematics, Aligarh Muslim University, Aligarh. It is devoted to the publication of original research and excellent survey papers in all areas of pure and applied mathematics. All articles will be examined by at least one anonymous Referee. Typically, one volume is published each year, and each volume consists of two issues. All digital contents starting from first edition of 1971 are available online.

Abstracted / indexed in
- MathSciNet (Mathematics Reviews)
- Zentralblatt Math
- Google Scholar
- Research Gate

All efforts shall be made so that TABMATHS become indexed in ISI Web of Knowledge and other key abstracting services and indexing databases.

News (December 2018): TABMATHS has been selected as a Reference List Journal in the AMS Review/MathSciNet Citation Database starting from the papers published in 2000.